PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 3 | 287-310
Tytuł artykułu

Non-zero constant Jacobian polynomial maps of $ℂ²$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the behavior at infinity of non-zero constant Jacobian polynomial maps f = (P,Q) in ℂ² by analyzing the influence of the Jacobian condition on the structure of Newton-Puiseux expansions of branches at infinity of level sets of the components. One of the results obtained states that the Jacobian conjecture in ℂ² is true if the Jacobian condition ensures that the restriction of Q to the curve P = 0 has only one pole.
Rocznik
Tom
71
Numer
3
Strony
287-310
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-11-03
poprawiono
1999-03-22
Twórcy
  • Hanoi Institute of Mathematics, P.O. Box 631, Boho 10000, Hanoi, Vietnam
Bibliografia
  • [A] S. S. Abhyankar, Expansion Techniques in Algebraic Geometry, Tata Inst. Fund. Research, 1977.
  • [AM] S. S. Abhyankar and T. T. Moh, Embeddings of the line in the plane, J. Reine Angew. Math. 276 (1975), 148-166.
  • [BCW] H. Bass, E. Connell and D. Wright, The Jacobian conjecture: reduction of degree and formal expansion of the inverse, Bull. Amer. Math. Soc. (N.S.) 7 (1982), 287-330.
  • [BK] E. Brieskorn und H. Knörrer, Ebene algebraische Kurven, Birkhäuser, Basel, 1981.
  • [Ca] L. A. Campbell, Partial properness and the Jacobian conjecture, Appl. Math. Lett. 9 (1996), no. 2, 5-10.
  • [C1] Nguyen Van Chau, Remark on the Vitushkin covering, Acta Math. Vietnam. 24 (1999), 109-115.
  • [C2] Nguyen Van Chau, Newton-Puiseux expansion approach to the Jacobian conjecture, preprint 14/98, Math. Inst. Hanoi, 1998.
  • [CK] J. Chądzyński and T. Krasiński, On a formula for the geometric degree and Jung' theorem, Univ. Iagell. Acta Math. 28 (1991), 81-84.
  • [D1] L. M. Drużkowski, A geometric approach to the Jacobian Conjecture in ℂ², Ann. Polon. Math. 55 (1991), 95-101.
  • [D2] L. M. Drużkowski, The Jacobian Conjecture, preprint 492, Inst. Math., Polish Acad. Sci., Warszawa, 1991.
  • [H] R. C. Heitmann, On the Jacobian conjecture, J. Pure Appl. Algebra 64 (1990), 35-72.
  • [HL] H. V. Ha et D. T. Le, Sur la topologie des polynômes complexes, Acta Math. Vietnam. 9 (1984), 21-32 (1985).
  • [J] H. W. E. Jung, Über ganze birationale Transformationen der Ebene, J. Reine Angew. Math. 184 (1942), 161-174.
  • [Ka] S. Kaliman, On the Jacobian conjecture, Proc. Amer. Math. Soc. 117 (1993), 45-51.
  • [K] O. Keller, Ganze Cremona-Transformationen, Monatsh. Mat. Phys. 47 (1939), 299-306.
  • [Kul] W. van der Kulk, On polynomial rings in two variables, Nieuw Arch. Wisk. (3) 1 (1953), 33-41.
  • [LW] D. T. Le et C. Weber, Polynômes à fibrés rationnelles et conjecture jacobienne à 2 variables, C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), 581-584.
  • [MK] J. H. McKay and S. S.-S. Wang, An elementary proof of the automorphism theorem for the polynomial ring in two variables, J. Pure Appl. Algebra 52 (1988), 91-102.
  • [O1] S. Yu. Orevkov, On three-sheeted polynomial mappings of ℂ², Izv. Akad. Nauk SSSR 50 (1986), 1231-1240 (in Russian).
  • [O2] S. Yu. Orevkov, Mappings of Eisenbud-Neumann splice diagrams, lecture given at International Workshop on Affine Algebraic Geometry (Haifa, 1993).
  • [O3] S. Yu. Orevkov, Rudolph diagram and analytical realization of Vitushkin's covering, Mat. Zametki 60 (1996), 206-224, 319 (in Russian).
  • [P] S. Pinchuk, A counterexample to the strong real Jacobian Conjecture, Math. Z. 217 (1994), 1-4.
  • [St] Y. Stein, The Jacobian problem as a system of ordinary differential equations, Israel J. Math. 89 (1995), 301-319.
  • [Su] M. Suzuki, Propriétés topologiques des polynômes de deux variables complexes et automorphismes algébriques de l'espace ℂ², J. Math. Soc. Japan 26 (1974), 241-257.
  • [Ve] J. L. Verdier, Stratifications de Whitney et théorème de Bertini-Sard, Invent. Math. 36 (1976), 295-312.
  • [Vi] A. G. Vitushkin, On polynomial transformations of $C^n$, in: Manifolds (Tokyo, 1973), Tokyo Univ. Press, 1975, 415-417.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z3p287bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.